<  Back to the Polytechnique Montréal portal

A new smooth approximation to the zero one loss with a probabilistic interpretation

Md Kamrul Hasan and Christopher J. Pal

Article (2019)

An external link is available for this item
Department: Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/44438/
Journal Title: ACM Transactions on Knowledge Discovery from Data (vol. 14, no. 1)
Publisher: Association for Computing Machinery
DOI: 10.1145/3365672
Official URL: https://doi.org/10.1145/3365672
Date Deposited: 18 Apr 2023 15:02
Last Modified: 05 Apr 2024 11:43
Cite in APA 7: Hasan, M. K., & Pal, C. J. (2019). A new smooth approximation to the zero one loss with a probabilistic interpretation. ACM Transactions on Knowledge Discovery from Data, 14(1), 1-28. https://doi.org/10.1145/3365672

Statistics

Dimensions

Repository Staff Only

View Item View Item